# SDR SWAA2017032812763

- Difficulty date: March 7, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD LOWER ATTACH ANGLE CORRODED AT BS 500D, BETWEEN LBL 25 TO RBL 25.  R & R THE ATTACH ANGLE IAW DWG & SRM.
